# SDR P5CA2022032100096

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 41,676 hours, 6,670 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW L/E #9 VC FLAP EXTERIOR LSA FOUND POOR CONDITION(  LSA DAMAGED AREA PERFORMED REPAIR  )
